Zerlegungsgleichheit und additive Polyederfunktionale.

H. Hadwiger

Commentarii mathematici Helvetici (1950)

  • Volume: 24, page 204-218
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hadwiger, H.. "Zerlegungsgleichheit und additive Polyederfunktionale.." Commentarii mathematici Helvetici 24 (1950): 204-218. <http://eudml.org/doc/139007>.

author = {Hadwiger, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {elementary geometry},
pages = {204-218},
title = {Zerlegungsgleichheit und additive Polyederfunktionale.},
url = {http://eudml.org/doc/139007},
volume = {24},
year = {1950},

AU - Hadwiger, H.
TI - Zerlegungsgleichheit und additive Polyederfunktionale.
JO - Commentarii mathematici Helvetici
PY - 1950
VL - 24
SP - 204
EP - 218
KW - elementary geometry
UR - http://eudml.org/doc/139007
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.